# SDR ASAA2016110918635

- Difficulty date: November 9, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 25,051 hours, 7,551 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWN091
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 25,092 hours, 7,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN,  FOUND A LEAK ON THE RIGHT VSV DRAIN.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE RT VSV ACTUATOR IAW AMM 75-31-01-000-802 F00 AND AMM 75-31-01-400-802-F00.  LEAK TESTED IAW  AMM 75-31-01-790-801-F00, LEAK CHECKED GOOD.
